Revista Matemática Iberoamericana


Full-Text PDF (1672 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 3, 1986, pp. 235–261
DOI: 10.4171/RMI/32

Published online: 1986-09-30

Geometry of KDV (1): Addition and the Unimodular Spectral Classes

H. P. McKean[1]

(1) New York University, USA

No abstract available for this article.

No keywords available for this article.

McKean H.: Geometry of KDV (1): Addition and the Unimodular Spectral Classes. Rev. Mat. Iberoam. 2 (1986), 235-261. doi: 10.4171/RMI/32